MathSciNet Relay Station
MathSciNet bibliographic data
MR2406705 20C05 (20C08)
Bovdi, Victor A.; Konovalov, Alexander B.; Marcos, Eduardo do Nascimento Integral group ring of the Suzuki sporadic simple group. Publ. Math. Debrecen 72 (2008), no. 3-4, 487–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement